The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=19&m=726826
Posted By : countrygal - 2/13/2007 8:51 AM
 I am really doing well with the effexor xr.I feel normal.But the constant tremor,feels like nerves.They said I would probably keep this side effect since it has not gone away.(Its almost worth it to feel normal)but they also say I can try another kind and I really don't want to start over.What would you do?Just interested.When I pay for things at the cash register,I know they think,what is she coming down off of... :-)


I use to have a handle on life ,But it broke!!!!
 
I suppose I'm derranged..
 
 
Why I have not begun to Defile myself...


Posted By : Ralph - 2/13/2007 3:02 PM
Now that you mention it I have a bit of a tremor with Effexor. In my case, it might be old age (66)
I have much improved since my DR. put me on a combination of Effexor and Wellbutrin.

Different people react differently as you probably know.

Posted By : countrygal - 2/13/2007 3:16 PM
 Thanks for replying Ralph,maybe thats what they need to do with me...I'll find out thursday... :-)


I use to have a handle on life ,But it broke!!!!
 
I suppose I'm derranged..
 
 
Why I have not begun to Defile myself...


Posted By : Geebs - 2/13/2007 3:58 PM
Tremor is not uncommon with Effexor at higher doses. It is usually harmless, but discuss with your doctor if you are worried about it.

Posted By : countrygal - 2/13/2007 8:41 PM
 Thanks Geebs,I will...but I am only at 75 mg.... :-)


I use to have a handle on life ,But it broke!!!!
 
I suppose I'm derranged..
 
 
Why I have not begun to Defile myself...


Posted By : LondonGirl22 - 2/14/2007 5:18 AM
Hi Country Gal,
 
I had this side effect for a long time but it has gradually worn off.  The effexor has worked so well for me that the side effect was worth it and I sort of got used to it! It did wear off for me so it may do for you too. 
It is hard not too notice little things like that and think....oh god, Ive got another side effect!  I was looking for them all the time.  I notice I get a bit shaky when Im tired or hungry too so its not always the effexor.
I agree that it is a great med and it has really helped me a lot.
 
Take care hun


Victoria x

Contact me at: victoria@healingwell.net

Xx Sometimes we all have to go a little crazy just to stay sane /

www.healingwell.com/donate


Posted By : countrygal - 2/14/2007 6:45 AM
 Thanks victoria,I thought aboout this all of yesterday and have decided its worth it for me also.And it may wear off as some days it is more so than others...Thanks...Take care... :-)


I use to have a handle on life ,But it broke!!!!
 
I suppose I'm derranged..
 
 
Why I have not begun to Defile myself...


Posted By : sloan - 2/16/2007 3:23 AM
Hello,
I have been on effexor xr for about 3 days now. I was wondering how long it took for everyone to start working and make them feel better?

Posted By : LondonGirl22 - 2/16/2007 3:52 AM
Hi Sloan,
 
It is different for everyone when starting an antidepressant.  Some people notice a difference after a couple of weeks and for others it takes longer.
Effexor usually takes anywhere between 4-6 weeks.  It took a month for me to see differences in myself.  The antidepressant didnt take away my problems but it really has helped my mood and my anxiety.
 
Hope it helps, let us know how you get on with it


Victoria x

Contact me at: victoria@healingwell.net

Xx Sometimes we all have to go a little crazy just to stay sane /

www.healingwell.com/donate


Posted By : WeepingWillow - 2/17/2007 9:46 PM
Hi, I am on effexor xr and I take 225mg every morning. I found that its when I miss a dosage that I feel the tremors. I know.. strange. Otherwise I don't have much discomfort with it.

Posted By : sloan - 2/18/2007 8:08 AM
 Also does effexor help anyone sleep?

Posted By : LondonGirl22 - 2/18/2007 12:07 PM
I don't think the effexor affects my sleep either way. I don't think it helps me to sleep but it doesn't keep me awake either. I think it can help some people and it does depend on the dose


Victoria x

Moderator ~ Depression and Anxiety Forum

Contact me at: victoria@healingwell.net

Xx Sometimes we all have to go a little crazy just to stay sane xX

www.healingwell.com/donate


©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer